| Model Number |
MMT-722NAP |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin had received missing piece on bottom insulin pump as well as buttons stick and no delivery alarms with insulin still in the insulin pump.Customer¿s blood glucose level was unknown.Customer stated that the back light goes off and loses setting on the insulin pump when changes battery.Troubleshooting was not performed.The device will not be returned for analysis.